×

Boundary-value problems for loaded third-order parabolic-hyperbolic equations in infinite three-dimensional domains. (English) Zbl 1450.35187

Summary: In this paper, we study an analogue of the Gellerstedt problem for a loaded parabolic-hyperbolic equation of the third order in an infinite three-dimensional domain. The main method to study this Gellerstedt problem is the Fourier transform. Based on the Fourier transform, we reduce the considering problem to a planar analogue of the Gellerstedt spectral problem with a spectral parameter. The uniqueness of the solution of this problem is proved by the new extreme principle for loaded third-order equations of the mixed type. The existence of a regular solution of the Gellerstedt spectral problem is proved by the method of integral equations. In addition, the asymptotic behavior of the solution of the Gellerstedt spectral problem is studied for large values of the spectral parameter. Sufficient conditions are found such that all differentiation operations are legal in this work.

MSC:

35M12 Boundary value problems for PDEs of mixed type
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Gelfand, I. M., Some questions of analysis and differential equations, Usp. Mat. Nauk, 14, 3-19 (1959)
[2] Struchina, G. M., “The problem of conjugation of two equations,” Inzh.-, Fiz. Zh., 4, 99-104 (1961)
[3] Uflyand, Ya. S., “On the question of constructing the propagation of oscillations in composite electric lines,” Inzh.-, Fiz. Zh., 7, 89-92 (1964)
[4] Zolina, L. A., On a boundary value problem for a model equation of hyperbolo-parabolic type, USSR Comput. Math. Math. Phys., 6, 63-78 (1966) · Zbl 0175.11201
[5] M. S. Salakhitdinov, Equation of Mixed-Composite Type (Fan, Tashkent, 1974) [in Russian].
[6] T. D. Dzhuraev, Boundary-Value Problems for Equations of Mixed and Mixed-Composite Type (Fan, Tashkent, 1979) [in Russian].
[7] Kal’menov, T. Sh.; Sadybekov, M. A., On a Frankl-type problem for a mixed parabolic-hyperbolic equation, Sib. Math. J., 58, 227-231 (2017) · Zbl 1367.35094
[8] Sabitov, K. B., Dirichlet problem for a third-order equation of mixed type in a rectangular domain, Diff. Equat., 47, 706-714 (2011) · Zbl 1237.35122
[9] T. K. Yuldashev, ‘‘A mixed differential equation of Boussinesq type,’’ Vestn. Volgogr. Univ., Ser. 1: Mat. Fiz., No. 2 (33), 13-26 (2016).
[10] Yuldashev, T. K., “Nonlocal problem for a mixed type differential equation in rectangular domain,” Tr. Yerevan. Univ., Fiz. Mat, Nauki, No., 3, 70-78 (2016) · Zbl 1364.35205
[11] Yuldashev, T. K., “On a mixed fourth-order differential equation,” Izv, IMI UdGU, 47, 119-128 (2016)
[12] Yuldashev, T. K., “On an integro-differential equation of pseudoparabolic-pseudohyperbolic type with degenerate kernels,” Tr. Yerevan. Univ, Fiz. Mat. Nauki, 52, 19-26 (2018) · Zbl 1396.35065
[13] Nakhushev, A. M., Equations of Mathematical Biology (1995), Moscow: Vysshaya Shkola, Moscow · Zbl 0991.35500
[14] Nakhushev, A. B., Nonlocal problem and the Goursat problem for loaded hyperbolic equation and their application in prediction of ground moisture, Dokl. Akad. Nauk SSSR, 19, 1243-1247 (1978) · Zbl 0433.35043
[15] Nakhushev, A. M.; Borisov, V. N., Boundary value problems for loaded parabolic equations and their applications to predicting groundwater levels, Differ. Uravn., 13, 105-110 (1977)
[16] Shkhanukov, M. Kh., On some boundary value problems for a third-order equation that arise when modeling fluid filtration in porous media, Differ. Uravn., 18, 689-699 (1982) · Zbl 0559.76088
[17] Kozhanov, A. I., Nonlinear loaded equations and inverse problems, Comput. Math. Math. Phys., 44, 657-675 (2004) · Zbl 1114.35148
[18] M. T. Dzhenaliev and M. I. Ramazanov, Loaded Equations as Perturbations of Differential Equations (FYLYM, Almata, 2010) [in Russian].
[19] Nakhushev, A. M., On the Darboux problem for one degenerate loaded second-order integro-differential equation, Differ. Uravn., 12, 103-108 (1976) · Zbl 0349.45011
[20] Nakhushev, A. M., Loaded equations and their applications, Differ. Uravn., 19, 86-94 (1983) · Zbl 0536.35080
[21] Borodin, A. B., On an estimate for elliptic equations and its application to loaded equations, Differ. Uravn., 13, 17-22 (1977)
[22] S. Z. Dzhamalov and R. R. Ashurov, ‘‘On a nonlocal boundary-value problem for second kind second-order mixed type loaded equation in a rectangle,’’ Uzb. Mat. Zh., No. 3, 63-72 (2018).
[23] Eleev, V. A., On some boundary value problems for mixed loaded second and third order equations, Diff. Equat., 30, 210-217 (1994) · Zbl 0826.35079
[24] B. Islomov and D. M. Kuryazov, ‘‘Boundary value problems for a mixed loaded third-order equation of parabolic-hyperbolic type,’’ Uzb. Mat. Zh., No. 2, 29-35 (2000). · Zbl 1165.35417
[25] Zikirov, O. S., A nonlocal boundary value problem for third order linear partial differential equation of composite type, Math. Model. Anal., 14, 407-421 (2009) · Zbl 1190.35168
[26] Kishin, B. S.; Abdullaev, O. Kh., About a problem for loaded parabolic-hyperbolic type equation with fractional derivatives, Int. J. Differ. Equat., 6, 9815796 (2016) · Zbl 06915922
[27] Islomov, B.; Baltaeva, U. I., Boundary value problems for a third-order loaded parabolic-hyperbolic equation with variable coefficients, Electron. J. Differ. Equat., 2015, 1-10 (2015) · Zbl 1350.34016
[28] Islomov, B.; Baltaeva, U. I., Boundary value problems for the classical and mixed integro-differential equations with Riemann-Liuovil operators, Int. J. Part. Diff. Equat. ID, 157947, 11-17 (2013) · Zbl 1300.45002
[29] Bitsadze, A. V., On equations of mixed type in three-dimensional domains, Dokl. Akad. Nauk SSSR, 143, 1017-1019 (1962)
[30] Nakhushev, A. M., On a three-dimensional analogue of the Gellerstedt problem, Differ. Uravn., 4, 52-62 (1968) · Zbl 0159.38802
[31] Dzhuraev, T. D.; Sopuev, A.; Mamajonov, M., Boundary Value Problems for Equations of Parabolic-Hyperbolic Type (1986), Tashkent: FAN, Tashkent · Zbl 0607.35002
[32] M. S. Salakhitdinov and A. K. Urinov, Boundary Value Problems for Equations of Mixed Type with a Spectral Parameter (Fan, Tashkent, 1997) [in Russian]. · Zbl 0993.35002
[33] Salakhitdinov, M. S.; Islomov, B., “On a three-dimensional analogue of the Tricomi problem for an equation of mixed type,” Dokl. Akad, Nauk UzSSR, 311, 797-801 (1990)
[34] E. K. Alikulov, ‘‘Uniqueness of the solution of a three-dimensional analogue of the Gellerstedt problem for a loaded equation of mixed type,’’ Uzb. Mat. Zh., No. 2, 29-39 (2011).
[35] Il’in, V. A.; Moiseev, E. I., An upper bound taken on the diagonal for the spectral function of the multidimensional Schrodinger operator with a potential satisfying the Kato condition, Diff. Equat., 34, 358-368 (1998) · Zbl 0946.35054
[36] Kapustin, N. Yu.; Moiseev, E. I., A spectral problem for the Laplace operator in the square with a spectral parameter in the boundary condition, Differ. Equat., 34, 663-668 (1998) · Zbl 1003.35103
[37] Kapustin, N. Yu.; Moiseev, E. I., Convergence of spectral expansions for functions of the Holder class for two problems with a spectral parameter in the boundary condition, Diff. Equat., 36, 1182-1188 (2000) · Zbl 0990.34071
[38] Yuldashev, T. K., On inverse boundary value problem for a Fredholm integro-differential equation with degenerate kernel and spectral parameter, Lobachevskii J. Math., 40, 230-239 (2019) · Zbl 1472.45012
[39] Yuldashev, T. K., Spectral features of the solving of a Fredholm homogeneous integro-differential equation with integral conditions and reflecting deviation, Lobachevskii J. Math., 40, 2116-2123 (2019)
[40] Yuldashev, T. K., Nonlocal mixed-value problem for a Boussinesq-type integrodifferential equation with degenerate kernel, Ukr. Math. J., 68, 1278-1296 (2016) · Zbl 07030414
[41] Yuldashev, T. K., Mixed problem for pseudoparabolic integrodifferential equation with degenerate kernel, Differ. Equat., 53, 99-108 (2017) · Zbl 1368.45006
[42] Muravnik, A. B., On qualitive properties of solutions to quasilinear parabolic equations admitting degenerations at infinity, Ufa Math. J., 10, 77-84 (2018)
[43] Bateman, G.; Erdelyi, A., Higher Transcendental Functions (1953), New York: McGraw-Hill, New York
[44] Watson, G. N., A Treatise on the Theory of Bessel Functions (1966), Cambridge: Cambridge Univ. Press, Cambridge · Zbl 0174.36202
[45] Agmon, S.; Nirenberg, L.; Protter, M. H., A maximum principle for a class of hyperbolic equations and applications to equations of mixed elliptic-hyperbolic type, Comm. Pure Appl. Math., 6, 455-470 (1953) · Zbl 0090.07401
[46] Smirnov, M. M., Equations of Mixed Type (1970), Moscow: Nauka, Moscow
[47] Ezhov, A. M.; Pulkin, S. P., Estimation of the solution of the Tricomi problem for one class of equations of mixed type, Dokl. Akad. Nauk SSSR, 193, 978-980 (1970)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.